303824 tn?1294875001
Weight gain
Hi everyone! Has anyone else experienced a little weight gain after getting off Vicodin? I lost 75 pounds while using Norco. It was because I wouldn't eat because I was afraid of losing my buzz, or I would wait an hour after eating to take them. Now that I'm off of them completely, I have noticed my pants getting a little tighter. I AM eating a little bit more now, but not much. I don't want to gain back all the weight I lost dangit!! LOL!
Cancel
10 Answers
Page 1 of 1
199177 tn?1332183097
I was the opposite I gain 30 pds on the pills ,I have lost it thank fully ..... Ya have to eat, do you walk or exercise ?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
303824 tn?1294875001
No, I don't walk or exercise, but am about to start. I have four kids who really keep me busy!! I think that also had something to do with my weight loss.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
199177 tn?1332183097
ohhh four kids WILL do it ....LOL  walking is soooooooooooo good ,makes ya feel good to .
Avis
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
310397 tn?1193971582
With 4 kids you need to take time to take a walk just for the mental health aspect of it.  It is really amazing how much walking every day can combat depression.  As soon as I stopped walking (stopped b/c of surgery to combat cancer) I could feel the I don't give a hoot attitude lurking around the edges of my brain.  Unfortunately by the time I recovered from the surgery and could start back up I had found my new 'friend' Tramadol and then I really didn't give a hoot.  

It's really not a bad thing when someone tells you to "Go take a hike".

TMTC
Ahhhhh-Cho!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
272729 tn?1194280557
One of the reasons I liked vicodin so much is that is was a form of weight control for me. It gave me energy and decreased my appetite.  During w/ds, my weight dropped down lower than ever but now, 2 mos later, I'm straining the seams of my fat pants!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Sorry = Im computer iliterate.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
239164 tn?1207266607
I can definately relate.  I seemed to have a lot of water weight gain intially.  Then that leveled out and I've put on about 10 lbs.  I had lost about 20, so I am still catching up, but hopefully I won't go over the 20 lost.  The weight gain seemed to happen almost overnight, but I haven't gained any more weight in the last month, so maybe I'm leveling out now.

Don't stress to much about it, though.  Your body is trying to heal itself and may need to store fat for a while to do that.  Just watch it if it starts to get out of control.  

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
306867 tn?1299253309
I ate my way thru last nite.lol  I was one that put on weight while using. I decided that detox was my priority and I will deal with the weight later. My sister who in this with me. ( igot her hooked) nice sister huh, is the opposite she lost weight and hasnt been able to eat much while detox. I guess everyone is different. The one thing we all have in common is we need to get off these bleeepin pills. If ya can kick the pill habit, you can do anything !  
Best of luck from a fatty. lol
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources